# SDR MTNA20230418001

- Difficulty date: April 18, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N820FX
- Make and model: Aerosp ATR72
- Aircraft serial: 248
- Aircraft time: 39,684 hours, 35,506 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT TOUCH DOWN, MASTER CAUTION WITH FLT CTL ON CAP, AN OVERSPEED WARNING FOR 5 SECONDS, AND THE ENGINE FIRE WARNING AUDIO CAME OUT AND REMAINED ON WITHOUT ANY VISUAL FIRE MESSAGE. CLEANED CONNECTOR OF THE #1 MFC AND REINSTALLED. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
